# SDR HNAA2019051600143

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 44,678 hours, 41,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

641   33-51  0022950  15MAY19  RIC  CLOSE CEILING EMERGENCY LIGHT ABOVE MAIN DOOR DOES NOT ILLUMINATE. 28916  00 NGR FACT  15MAY19  11:29  RIC R/R MAIN DOOR EMERGENCY LIGHT IN REF TO AMM 33-50-06-000/400-801-A. P/N ON LIGHT 1317 P/N OFF LIGHT 1317.
